Alert archive / Nebraska / River Flood Warnings in 2021
River Flood Warning 6, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Mar 14, 2021, 8:41 PM CDT for Seward County, Nebraska. It took effect at Mar 15, 2021, 11:21 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2021, 8:41 PM CDT (01:41 UTC)
- In effect from
- Mar 15, 2021, 11:21 AM CDT
- Expired
- Mar 19, 2021, 5:01 AM CDT
- In force
- 4 days
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Seward County, NE
The radar
The Omaha radar (KOAX), 95 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Fork Big Blue River near Dorchester (DRGN1). The gauge peaked at 12.52 ft at Mar 15, 2021, 8:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 24.4 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06880800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
182
WGUS43 KOAX 150141
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Omaha/Valley NE
841 PM CDT Sun Mar 14 2021
...The National Weather Service in Omaha/Valley NE has issued a
Flood Warning for the following rivers in Nebraska...
West Fork Big Blue River Near Dorchester affecting Seward County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC159-151345-
/O.NEW.KOAX.FL.W.0006.210315T1621Z-210319T1001Z/
/DRGN1.1.ER.210315T1621Z.210316T1200Z.210318T1600Z.NO/
841 PM CDT Sun Mar 14 2021
The National Weather Service in Omaha/Valley has issued a
* Flood Warning for
the West Fork Big Blue River Near Dorchester.
* From Monday morning to late Thursday night.
* At 8:00 PM CDT Sunday the stage was 11.1 feet...or 3.9 feet below
flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 18.7 feet Tuesday morning. It will
then fall below flood stage late Thursday morning.
* Impact...At 18.0 feet, Though only minor flooding is occurring at
the gage, upstream near Beaver Crossing more severe flooding is
likely ongoing.
&&
LAT...LON 4078 9736 4081 9733 4070 9699 4069 9699
4065 9709
$$
Dergan3 follow-up statements
062
WGUS83 KOAX 150234
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
934 PM CDT Sun Mar 14 2021
...The Flood Warning continues for the following rivers in
Nebraska...
West Fork Big Blue River Near Dorchester affecting Seward County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC159-151800-
/O.CON.KOAX.FL.W.0006.210315T1621Z-210319T1001Z/
/DRGN1.1.ER.210315T1621Z.210316T1200Z.210318T1600Z.NO/
934 PM CDT Sun Mar 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the West Fork Big Blue River Near Dorchester.
* From Monday morning to late Thursday night.
* At 8:00 PM CDT Sunday the stage was 11.1 feet...or 3.9 feet below
flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Monday morning to a crest of 18.7 feet Tuesday morning. It will
then fall below flood stage late Thursday morning.
* Impact...At 18.0 feet, Though only minor flooding is occurring at
the gage, upstream near Beaver Crossing more severe flooding is
likely ongoing.
&&
LAT...LON 4078 9736 4081 9733 4070 9699 4069 9699
4065 9709
$$
Dergan135
WGUS83 KOAX 150757
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
257 AM CDT Mon Mar 15 2021
...The Flood Warning continues for the following rivers in
Nebraska...
Lincoln Creek Near Seward affecting Seward County.
Big Blue River Near Crete affecting Saline County.
West Fork Big Blue River Near Dorchester affecting Seward County.
Big Blue River Near Surprise affecting Butler, Seward and Polk
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC159-152000-
/O.EXT.KOAX.FL.W.0005.000000T0000Z-210317T0336Z/
/SWDN1.1.ER.210314T2252Z.210315T1800Z.210316T0936Z.NO/
257 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Lincoln Creek Near Seward.
* Until Tuesday evening.
* At 1:45 AM CDT Monday the stage was 15.5 feet...or 0.5 feet above
flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
15.5 feet.
* Forecast...The river is expected to rise to a crest of 15.8 feet
this afternoon. It will then fall below flood stage late tonight.
* Impact...At 15.0 feet, Rural overflows begin across the area.
&&
LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
4096 9737
$$
NEC151-152000-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-210319T1630Z/
/CRTN1.1.ER.210315T0855Z.210316T0600Z.210318T2230Z.NO/
257 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until late Friday morning...
The Flood Warning continues for
the Big Blue River Near Crete.
* Until Friday morning.
* At 1:45 AM CDT Monday the stage was 20.3 feet...or 0.7 feet below
flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
this morning to a crest of 23.2 feet just after midnight tonight.
It will then fall below flood stage Thursday afternoon.
* Impact...At 24.0 feet, Parts of the Tuxedo Park area on the west
side of town north of State Highway 33 flood.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
4042 9697
$$
NEC159-152000-
/O.EXT.KOAX.FL.W.0006.210316T1600Z-210317T1500Z/
/DRGN1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
257 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until late Wednesday morning...
The Flood Warning continues for
the West Fork Big Blue River Near Dorchester.
* From Tuesday morning to Wednesday morning.
* At 2:00 AM CDT Monday the stage was 12.3 feet...or 2.8 feet below
flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 15.1 feet early tomorrow afternoon.
It will then fall below flood stage tomorrow afternoon.
* Impact...At 15.0 feet, Overflows commence along the low banks.
&&
LAT...LON 4078 9736 4081 9733 4070 9699 4069 9699
4065 9709
$$
NEC023-143-159-152000-
/O.CON.KOAX.FL.W.0001.000000T0000Z-210318T0448Z/
/SRPN1.1.ER.210315T1200Z.210316T1800Z.210317T1048Z.NO/
257 AM CDT Mon Mar 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Blue River Near Surprise.
* Until Wednesday evening.
* At 7:45 PM CDT Sunday the stage was 3.7 feet...or 3.3 feet below
flood stage.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 7.0 feet this morning. It will
then fall to 6.6 feet and begin rising again this evening. It will
rise above flood stage this morning and continue to rise to 7.5
feet early tomorrow afternoon. It will then fall below flood stage
this afternoon.
* Impact...At 7.0 feet, County road 24 1/2 will begin to flood
downstream of Surprise. In addition, the city park near the gage
site begins to flood.
&&
LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
4106 9723 4112 9745
$$
DeWald666
WGUS83 KOAX 151907
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
207 PM CDT Mon Mar 15 2021
...The Flood Warning is cancelled for the following rivers in
Nebraska...
West Fork Big Blue River Near Dorchester affecting Seward County.
...The Flood Warning continues for the following rivers in
Nebraska...
Turkey Creek Near Wilber affecting Saline County.
Lincoln Creek Near Seward affecting Seward County.
Big Blue River Near Crete affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC159-152015-
/O.CAN.KOAX.FL.W.0006.210316T1600Z-210315T1907Z/
/DRGN1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
207 PM CDT Mon Mar 15 2021
...The Flood Warning for the West Fork Big Blue River Near
Dorchester has been cancelled...
The Flood Warning is cancelled for
the West Fork Big Blue River Near Dorchester.
* At 1:00 PM CDT Monday the stage was 12.4 feet...or 2.6 feet below
flood stage.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to remain nearly steady with a
secondary crest of 12.2 feet early Thursday morning.
&&
LAT...LON 4078 9736 4081 9733 4070 9699 4069 9699
4065 9709
$$
NEC151-160715-
/O.EXT.KOAX.FL.W.0004.000000T0000Z-210318T0000Z/
/WLBN1.1.ER.210314T1823Z.210315T0630Z.210317T1800Z.NO/
207 PM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until Wednesday evening...
The Flood Warning continues for
the Turkey Creek Near Wilber.
* Until Wednesday evening.
* At 1:45 PM CDT Monday the stage was 13.5 feet...or 1.0 feet above
flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
14.1 feet.
* Forecast...The river is expected to remain nearly steady, with a
forecast stage of 13.2 feet tomorrow evening. It will then fall
below flood stage early Wednesday afternoon.
* Impact...At 12.5 feet, Croplands near the gauge site begin to
flood.
&&
LAT...LON 4057 9709 4058 9703 4040 9696 4040 9699
4052 9704
$$
NEC159-160715-
/O.CON.KOAX.FL.W.0005.000000T0000Z-210316T2200Z/
/SWDN1.1.ER.210314T2252Z.210315T1315Z.210316T0400Z.NO/
207 PM CDT Mon Mar 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Lincoln Creek Near Seward.
* Until Tuesday afternoon.
* At 1:45 PM CDT Monday the stage was 15.5 feet...or 0.5 feet above
flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
15.6 feet.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 5.6 feet early Saturday
afternoon.
* Impact...At 15.0 feet, Rural overflows begin across the area.
&&
LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
4096 9737
$$
NEC151-160715-
/O.CON.KOAX.FL.W.0002.000000T0000Z-210318T2145Z/
/CRTN1.1.ER.210315T0925Z.210316T0000Z.210318T0345Z.NO/
207 PM CDT Mon Mar 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Blue River Near Crete.
* Until Thursday afternoon.
* At 1:45 PM CDT Monday the stage was 22.4 feet...or 1.4 feet above
flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
22.4 feet.
* Forecast...The river is expected to rise to a crest of 22.6 feet
this evening. It will then fall below flood stage late Wednesday
evening.
* Impact...At 24.0 feet, Parts of the Tuxedo Park area on the west
side of town north of State Highway 33 flood.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
4042 9697
$$
BarjenbruchWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Mar 14, 6:25 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Mar 14, 6:25 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
625 PM CDT Sun Mar 14 2021
...Updated Aviation Forecast Discussion...
.DISCUSSION...
Issued at 334 PM CDT Sun Mar 14 2021
Tonight through Monday:
Widespread rain continues to spread north across the forecast area
ahead of a nearly vertically stacked low currently centered over far
eastern CO/western KS. The associated dry slot continues to work
it's way into western and central KS this afternoon. Gusty easterly
surface winds continue ahead of the system with peak gusts up toward
50 mph across many locations in the CWA. Will continue the wind
advisory through 00z but western areas may be able to be dropped
from this headline a bit sooner. Overall, rainfall amounts have been
around 2-4 inches with the heaviest amounts across south-central and
southeast Nebraska. This is where we have a handful of flood
warnings and several flood advisories in effect for the next 12-36
hours just depending on the response time of the rivers. An
additional 1-1.5" is possible through the evening and overnight
hours with some of that falling as a mix of rain and snow across
the northern third of the CWA. We have around 1-3" of accumulation
close to the Nebraska/South Dakota border overnight into Monday
morning which could create some slushy/slick roads in the morning.
In addition, a period of some light freezing rain/freezing
drizzle is possible across northern areas for a short amount of
time overnight however only light icing accumulations are
anticipated. Patchy to areas of dense fog are possible in our
southern counties as well so will need to monitor that overnight
into Monday morning.
Heavy precipitation is forecast to move off to our east by Monday
morning in association with the dry slot with some lingering showers
possible in our southern CWA during the day as the cold core system
moves overhead.
Monday night and beyond:
Weather pattern remains active with another potent closed low
forecast to move through the central Plains Tuesday night through
Thursday. Most model guidance spreads the associated precipitation
across our southern CWA adding additional precipitation to our
already saturated soils. Temperature profiles would suggest a
rain/snow mix for some duration of the event. Stay tuned.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 620 PM CDT Sun Mar 14 2021
Widespread IFR conditions will persist across eastern Nebraska
through Monday afternoon. Areas of rain and fog this evening will
gradually lift north of eastern Nebraska by 12Z. Behind the rain,
lowering cigs and vsbys are expected with some potential for
drizzle and fog reducing vsbys. LIFR conditions are likely all
sites between 06Z and 18Z before some slight improvement to IFR
cigs and MVFR vsbys. Strong easterly winds this evening will
continue at 20 to 35kt, and will gradually lessen to near 15kt
after 06Z before becoming northeast under 10kt after 12Z Monday.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory until 7 PM CDT this evening for NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
IA...Wind Advisory until 7 PM CDT this evening for IAZ043-055-056-069-
079-080-090-091.
&&
DISCUSSION...Kern
AVIATION...DerganHazardous weather outlook, Mar 14, 3:43 PM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 343 PM CDT Sun Mar 14 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151045- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 343 PM CDT Sun Mar 14 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Monday Rain will continue across the region into Monday morning. Additional rainfall amounts of 1 to 1.5 inches are possible. The rain could change to snow or light freezing drizzle after midnight tonight as it ends in northeast Nebraska and northwest Iowa, with an inch or two of snow accumulation, and a light glaze of ice possible. Also, a wind advisory remains in effect through 7 pm with easterly winds of 25 to 35 mph and gusts to 45 to 50 mph possible. Heavy rainfall has sent a handful of area rivers across southeast Nebraska to action or moderate flood stage. Please continue to monitor area river forecasts if you have interests near rivers. .DAYS TWO THROUGH SEVEN...Monday night through Sunday There will be another chance of snow and rain Tuesday night into Thursday as another strong weather system moves through the Plains. This system could bring additional heavy rain and accumulating snow to portions of southeast Nebraska and southwest Iowa mid-week. Area rivers will continue to respond to recent heavy rains and may fluctuate in levels with the additional precipitation mid-week. Please continue to monitor area river forecasts if you have interests near rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Mar 14, 7:37 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
737 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HEAVY RAIN 2 W OMAHA 41.27N 96.05W
03/14/2021 M1.28 INCH DOUGLAS NE PUBLIC
&&Local storm report, Mar 14, 7:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
738 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM HEAVY RAIN 5 SE LINCOLN 40.76N 96.62W
03/14/2021 M1.73 INCH LANCASTER NE PUBLIC
&&Local storm report, Mar 14, 7:39 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
739 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HEAVY RAIN 5 SE LINCOLN 40.76N 96.62W
03/14/2021 M1.80 INCH LANCASTER NE PUBLIC
&&Local storm report, Mar 14, 7:42 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
742 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 3 NE LINCOLN 40.84N 96.64W
03/14/2021 M3.48 INCH LANCASTER NE PUBLIC
&&Local storm report, Mar 14, 7:43 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
743 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN SURPRISE 41.10N 97.31W
03/14/2021 M3.75 INCH BUTLER NE CO-OP OBSERVER
&&Local storm report, Mar 14, 7:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
745 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN SURPRISE 41.10N 97.31W
03/14/2021 M3.75 INCH BUTLER NE CO-OP OBSERVER
0904 AM HEAVY RAIN FRIEND 40.66N 97.29W
03/14/2021 M3.12 INCH SALINE NE CO-OP OBSERVER
0911 AM HEAVY RAIN 1 SE COLUMBUS 41.42N 97.33W
03/14/2021 M3.45 INCH PLATTE NE PUBLIC
0912 AM HEAVY RAIN 1 E LINCOLN 40.81N 96.66W
03/14/2021 M2.32 INCH LANCASTER NE PUBLIC
0912 AM HEAVY RAIN 2 SSE LINCOLN 40.78N 96.67W
03/14/2021 M3.19 INCH LANCASTER NE PUBLIC
0922 AM HEAVY RAIN 5 SE LINCOLN 40.76N 96.62W
03/14/2021 M1.73 INCH LANCASTER NE PUBLIC
0144 PM HEAVY RAIN 5 SE LINCOLN 40.76N 96.62W
03/14/2021 M1.80 INCH LANCASTER NE PUBLIC
0158 PM HEAVY RAIN 2 W OMAHA 41.27N 96.05W
03/14/2021 M1.28 INCH DOUGLAS NE PUBLIC
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:48 PM CDT | River Flood Warning | OAX | Saunders | 5 hr |
| Mar 14, 10:51 PM CDT | Winter Weather Advisory | OAX | Antelope, Cedar, Knox, Pierce, Wayne | 11 hr |
| Mar 14, 11:47 PM CDT | River Flood Warning | OAX | Gage | 43 hr |
| Mar 14, 11:50 PM CDT | River Flood Warning | OAX | Gage | 10 hr |
| Mar 15, 6:40 AM CDT | Areal Flood Advisory | OAX | Butler | 7 hr |
| Mar 15, 1:16 PM CDT | Areal Flood Warning | OAX | Butler | 45 hr |
Nearby
River Flood Warnings in Nebraska, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.